# SDR UALA2011122207056

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 61,848 hours, 8,745 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS EMERGENCY LIGHTS (LEFT & RIGHT SIDES) FROM ROW 8C, D, G, H -10C, D, G, &H INOP.  REPLACED POWER SUPPLY M33098 REF WDM.  REPLACED LIGHT ASSY AT SEAT 10C.  TEST NORMAL.
